# SDR COOSDR02077

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rub Strip
- Part number: 57148377
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION, HORIZONTAL STABILIZER FIXED FAIRINGS (RUB PLATES) WITH WEAR IN SEVERAL PLACES.
